ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Invariant norm quantifying nonlinear content of Hamiltonian systems

Rangarajan, Govindan and Sridharan, Shrihari (2010) Invariant norm quantifying nonlinear content of Hamiltonian systems. In: Applied Mathematics and Computation, 217 (6). pp. 2495-2500.

[img] PDF
invariant.pdf - Published Version
Restricted to Registered users only

Download (173kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.amc.2010.07.060


Given a Hamiltonian system, one can represent it using a symplectic map. This symplectic map is specified by a set of homogeneous polynomials which are uniquely determined by the Hamiltonian. In this paper, we construct an invariant norm in the space of homogeneous polynomials of a given degree. This norm is a function of parameters characterizing the original Hamiltonian system. Such a norm has several potential applications. (C) 2010 Elsevier Inc. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science .
Keywords: Hamiltonian systems; Symplectic maps; Invariant norm
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 08 Nov 2010 07:34
Last Modified: 08 Nov 2010 07:34
URI: http://eprints.iisc.ac.in/id/eprint/33681

Actions (login required)

View Item View Item